# SDR AALA990339

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1962-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GALLEY TIEDOWN/FITTINGS CORRODED FROM 2007 TO 1902, STATION 25R.  REMOVED CORRODED SUPPORT AND FABRICATED NEW SUPPORT AND REINSTALLED PER AARD 51-10-00-01.  (M)
